Show simple item record

dc.contributor.authorSango, Mamadou
dc.date.accessioned2018-11-04T22:01:40Z
dc.date.available2018-11-04T22:01:40Z
dc.date.issued1997-11-29
dc.date.submitted1997-09-18
dc.identifier.citationSango, M. (1997). A spectral problem with an indefinite weight for an elliptic system. "Electronic Journal of Differential Equations," Vol. 1997, No. 21, pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7771
dc.description.abstractWe establish the completeness and the summability in the sense of Abel-Lidskij of the root vectors of a non-selfadjoint elliptic problem with an indefinite weight matrix and the angular distribution of its eigenvalues.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectIndefinite weighten_US
dc.subjectCompletenessen_US
dc.subjectSummabilityen_US
dc.subjectRoot vectorsen_US
dc.titleA Spectral Problem with an Indefinite Weight for an Elliptic Systemen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License [https://creativecommons.org/licenses/by/4.0/]


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record